# SDR CALA2019100541680

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532307190000
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA SHEAR TIE ON FR30 BTWN STRG 43L -44 HAS CORROSION FR30 STR43L-44 A3NB-53-3-6105 PER HAECO LCQ NO N ROUTINE 9298304 GENERATED BY V917055 REMOVED AND REPLACED 1EA CORRODED SHEAR TIE IN THE FWD CARGO COM P BILGE AREA ON FR30 BETWEEN STR43L-43R IAW AIRBUS A320 SRM 51-7 2-11-911-001 BY MECH V914205 MECH V080285 INSP BY LC-40
